# SDR IPXA2015091793639

- Difficulty date: September 4, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,257 hours, 13,921 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING L/E SKIN SPLICE DOUBLER CRACKED XOS 789.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT L/E SPLICE DOUBLER IAW DWG ARB3954 AND SRM 51-31-01.
